MAUDE Adverse Event Report: SHENZHEN HOMED MEDICAL DEVICECO LTD POWER NEB ULTRA NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)

SHENZHEN HOMED MEDICAL DEVICECO LTD POWER NEB ULTRA NEBULIZER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 18080
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 11/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a nebulizer by the end user who stated that the nebulizer came without instructions for assembly or use.Upon needing to use the nebulizer, the end user reported wasting minutes attempting to locate assembly instructions and putting the nebulizer together without success.This resulted in calling an ambulance for transportation to the hospital.The end user reported spending the day in the er for monitoring and receiving breathing treatments and was then discharged.This is the only complaint for this product with this issue in the past three years.Attempts to gather additional information about the patient's source for the product or a serial number have been unsuccessful.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
POWER NEB ULTRA NEBULIZER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
SHENZHEN HOMED MEDICAL DEVICECO LTD
block 2, huawang road
tongsheng community, dalang st
shenzhen, longhua new district 51810 9
CH  518109
MDR Report Key21583690
Report Number2438477-2025-00015
Device Sequence Number12985747
Product Code CAF
UDI-Device Identifier00822383269917
UDI-Public(01)00822383269917
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2025
Report Date (Section F) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number18080
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/26/2024
Event Location Home
Date Report to Manufacturer03/11/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA03/12/2025